# SDR GTIA2019081954557

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 23,759 hours, 10,798 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT THROUGH 6,000 IN COCKPIT CABIN TURNED OFF PACK 1 SHUT CROSSBLEED  DISSIPATED SOMEWHAT ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM (ECS) WHEN THE TEMPERATURE IS ABOVE 24 DEG. C (APU) IAW AMM 21-00-00-615-002-A, OPS CHECK GOOD, NO FUMES & SMELL NOTED AT THIS TIME, THIS CLEARS DMI #2528024-2, PLACARD REMOVED, MOC NOTIFIED
